CureZone   Log On   Join
Re: Strange coloured stools after taking Invermectin
 
  Views: 1,135
Published: 11 years ago
 
This is a reply to # 1,854,141

Re: Strange coloured stools after taking Invermectin


You may have had other things too that caused the bleeding. Yes, strongyloides can cause bleeding, but it's more likely a hookworm. They take chunks out of you when they leave, as can tapeworms.

I have strongyloides in my sinuses, and pull them out of my nose on a daily basis. Lately, they have had a string of blood running through them, so they definitely suck on you.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.781 sec, (1)